Published

1994-01-01

On the stability of the fixed point property in lp spaces

Keywords:


Fixed point property, nonexpansive mapping, normal structure (es)

Authors

  • Mohamed A. Khamsi The University od Texas at El Paso
We prove in this work that for any p > 1 there exists an improved constant Cp, such that if d( X, Ip) < cp then X has the fixed point property

How to Cite

APA

Khamsi, M. A. (1994). On the stability of the fixed point property in lp spaces. Revista Colombiana de Matemáticas, 28(1), 1–6. https://revistas.unal.edu.co/index.php/recolma/article/view/33458

ACM

[1]
Khamsi, M.A. 1994. On the stability of the fixed point property in lp spaces. Revista Colombiana de Matemáticas. 28, 1 (Jan. 1994), 1–6.

ACS

(1)
Khamsi, M. A. On the stability of the fixed point property in lp spaces. rev.colomb.mat 1994, 28, 1-6.

ABNT

KHAMSI, M. A. On the stability of the fixed point property in lp spaces. Revista Colombiana de Matemáticas, [S. l.], v. 28, n. 1, p. 1–6, 1994. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33458. Acesso em: 22 jan. 2025.

Chicago

Khamsi, Mohamed A. 1994. “On the stability of the fixed point property in lp spaces”. Revista Colombiana De Matemáticas 28 (1):1-6. https://revistas.unal.edu.co/index.php/recolma/article/view/33458.

Harvard

Khamsi, M. A. (1994) “On the stability of the fixed point property in lp spaces”, Revista Colombiana de Matemáticas, 28(1), pp. 1–6. Available at: https://revistas.unal.edu.co/index.php/recolma/article/view/33458 (Accessed: 22 January 2025).

IEEE

[1]
M. A. Khamsi, “On the stability of the fixed point property in lp spaces”, rev.colomb.mat, vol. 28, no. 1, pp. 1–6, Jan. 1994.

MLA

Khamsi, M. A. “On the stability of the fixed point property in lp spaces”. Revista Colombiana de Matemáticas, vol. 28, no. 1, Jan. 1994, pp. 1-6, https://revistas.unal.edu.co/index.php/recolma/article/view/33458.

Turabian

Khamsi, Mohamed A. “On the stability of the fixed point property in lp spaces”. Revista Colombiana de Matemáticas 28, no. 1 (January 1, 1994): 1–6. Accessed January 22, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/33458.

Vancouver

1.
Khamsi MA. On the stability of the fixed point property in lp spaces. rev.colomb.mat [Internet]. 1994 Jan. 1 [cited 2025 Jan. 22];28(1):1-6. Available from: https://revistas.unal.edu.co/index.php/recolma/article/view/33458

Download Citation

Article abstract page views

124

Downloads

Download data is not yet available.